# SDR Y2PA2015051400022

- Difficulty date: May 13, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N727US
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 66,371 hours, 35,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCOVERED A CRACK ON THE BELLY SKIN & A CORRODED FLOORBEAM AT STATION 729.  REPAIRED CORRODED FLOORBEAM & BELLY SKIN IAW SRM 53-30-3 FIGURE 6 SHEET 1 53-30-3 FIGURE 3 SHEET 4 & 51-30-2 PAGE 2-3 PARAGRAPH 4.
